# SDR DALA2018052203532

- Difficulty date: May 20, 2018
- Submitted: May 24, 2018
- Operation: Air carrier
- Aircraft: N672DL
- Make and model: Boeing 757232
- Aircraft serial: 25977
- Aircraft time: 84,574 hours, 37,170 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Condition: Malfunctioned
- Location: Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2 RIGHT SLIDE LIGHT WILL NOT ILLUMINATE WHEN DOOR IS ARMED. WITH FLT ATTND PRESENT ARMED 2R DOOR SEVERAL TIME SLIDE LIGHT ILLUMINATED EVERY TIME.
